# SDR CALA0000237

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE SKIN CRACKED AT I/B END OF REFUELING DOOR.  THE CRACK WAS STOP DRILLED AND A DOUBLER  WAS INSTALLED IAW SRM 57-06B, FIGURE 3 AND 51-30-1.
